Publications

Research Articles

Indexed in Science Citation Index and Expanded

1. Polatoglu, Y., Bolcal, M., Sen, A., Yavuz, E., An investigation on a subclass of p-valently starlike functions in the unit disc, Turkish Journal of Mathematics (2) 31 (2007), 221–228.
2. Caglar, M., Polatoglu, Y., Sen, A., Yavuz, E., Owa, S., On Janowski starlike functions, Journal of Inequalities and Applications (2007), Article No. 14630.
3. Yavuz, E., Polatoglu, Y., Owa, S., New characterization of the class of starlike functions, Bulletin of the Korean Mathematical Society (4) 45 (2008), 615–620.
4. Acu, M., Polatoglu, Y., Yavuz, E., The radius of starlikeness of the certain classes of p-valent functions defined by multiplier transformations, Journal of Inequalities and Applications (2008), Article No. 280183.
5. Polatoglu, Y., Caglar, M., Yavuz Duman, E., Coefficient inequality for perturbed harmonic mappings, Applied Mathematics Letters (8) 23 (2010), 839–841.
6. Nunokawa, M., Owa, S., Polatoglu, Y., Yavuz Duman, E., Some sufficient conditions for starlikeness and convexity, Turkish Journal of Mathematics, 34 (2010), 333–338.
7. Polatoglu, Y., Ozkan, H.E., Yavuz Duman, E., Application of the subordination principle to the harmonic mappings convex in one direction with shear construction method, Journal of Inequalities and Applications (2010), Article No. 896087.
8. Nunokawa, M., Owa, S., Yavuz Duman, E., Aydogan, M.S., Some properties of analytic functions relating to the Miller and Mocanu result, Computers and Mathematics with Applications, 61 (2011), 1291–1295. 
9. Polatoglu, Y., Yavuz Duman, E., Ozkan, H.E., Application of the subordination principle to the multivalent harmonic mappings with shear construction method, Applied Mathematics Letters, 6 (24) (2011), 838–842. 
10. Aydogan, M., Yavuz Duman, E., Polatoglu, Y., Kahramaner Y., Harmonic Function for which Second Dilatation is alpha-spiral, Journal of Inequalities and Applications (2012), 2012:262.
11. Polatoglu, Y., Ozkan, H.E., Yavuz Duman, E., Growth and distortion theorems for multivalent Janowski close-to-convex harmonic functions with shear construction method, Turkish J. Math. 37 (2013), no. 3, 437-444.
12. Polatoglu, Y., Yavuz Duman, E., and Aydogan, M., A certain class of harmonic mappings related to functions of bounded boundary rotation, Journal of Computational Analysis and Applications, 16 (4) (2014), 678-686.
13. Polatoglu, Y., Yavuz Duman, E., Kahramaner, Y., and Aydogan, M.Quasiconformal harmonic mappings related to starlike functions, Journal of Computational Analysis and Applications, 16 (5) (2014), 955-963.
14. Yavuz Duman, E., Kahramaner, Y., and Polatoglu, Y., An investigation on a new class of harmonic mappings, Journal of Inequalities and Applications (2013), 2013:478.
15. Nunokawa, M., Owa, S., Cho, N.E., Sokol, J., and Yavuz Duman, E., On an improvement of the Mocanu's conditions, Journal of Inequalities and Applications (2013), 2013:426.
 
Indexed in Other International Journals
1. Owa, S., Polatoglu, Y., Yavuz, E., Coefficient inequalities for classes of uniformly starlike and convex functions, JIPAM (5) 7 (2006), Article No. 160.
2. Polatoglu, Y., Bolcal, M., Sen, A., Yavuz, E., A study on the generalization of Janowski functions in the unit disc, ActaMathematica Academiae Paedagogicae Nyiregyhaziensis (1) 22 (2006), 27–31.
3. Nunokawa, M., Owa, S., Polatoglu, Y., Yavuz, E., A Remark on multivalently convex and starlike functions, PanAmerican Mathematical Journal (1) 17 (2007), 61–66.
4. Polatoglu, Y., Yavuz, E., Marx-Strohhacker inequality for Mocanu-Janowski alpha-convex functions, Mathematica (Cluj), Tome (72) 49 (2007), Number 1, 69–72 (Ms.C. thesis).
5. Polatoglu, Y., Yavuz, E., Owa, S., On lambda-fractional convex functions, Far East J. Math. Sci. (3) 26 (2007), 665–672.
6. S. Owa, Polatoglu, Y., Caglar, M., Yavuz E., Multivalued p-valent starlike functions, Mathematica Balkanica (3-4) 21 (2007), 389–398.
7. Polatoglu, Y., Yavuz, E., Multivalued Sakaguchi functions, General Mathematics (2-3) 15 (2007), 132–140.
8. Polatoglu, Y., Yavuz, E., Owa, S., Nakamura, Y., Two points-distortion theorems for multivalued starlike functions, International Journal of Mathematical Analysis (17- 20) 2 (2008), 799–806.
9. Acu, M., Al-Oboudi, F., Darus, M., Owa, S., Polatoglu, Y., Yavuz, E., On some alpha-convex functions, International Journal of Open Problems in Computer Science and Mathematics (1) 1 (2008), 1–10.
10. Caglar, M., Polatoglu, Y., Sen, A., Yavuz E., Owa, S., Multivalued starlike functions of complex order, Acta Universitatis Apulensis 16 (2008), 127–134.
11. Caglar, M., Polatoglu, Y., Yavuz E., lambda-fractional properties of generalized Janowski functions in the unit disc, Matematicki Vesnik (3) 60 (2008), 165–171.
12. Polatoglu, Y., Caglar, M., Yavuz E., Owa, S., Multivalued starlike functions of complex order, General Mathematics (2) 16 (2008), 19–28.
13. Polatoglu, Y., Yavuz Duman, E., New results of the generalization of Sakaguchi functions, Indian Journal of Mathematics and Mathematical Sciences (1) 5 (2009), 41–47.
14. Owa, S., Polatoglu, Y., Yavuz Duman, E., Aydogan, S.M., New subclasses of certain analytic functions, Southeast Asian Bulletin of Mathematics 34 (2010), 451–459.
15. Yavuz Duman, E., Some distortion theorems for starlike harmonic functions, Fract. Calc. Appl. Anal. 13 (5) (2010), 545-552.
16. Mohd, M.H., Darus, M., Polatoglu, Y., Yavuz Duman, E., On generalized Janowski starlike logharmonic, Math. Aeterna, 1 (7) (2011), 509-515.
17. Hayami, T., Kuroki, K., Yavuz Duman, E., Owa, S., Partial sums of certain univalent functions, Appl. Math. Sci., 6 (16) (2012), 779-805.
18. Owa, S., Yavuz Duman, E., Some properties of certain analytic functions, Mathematica 54 (77) (2012), Special Issue, 165–170.
19. Aydogan, M., Yavuz Duman, E., Owa, S., Notes on Starlike log-Harmonic Functions of Order alpha, Int. Journal of Math. Analysis, 7 (1) (2013), 19-29.
20. Ozkan, H.E., Yavuz Duman, E., Polatoglu, Y., Distortion estimate and radius of starlikeness for generalized p-valent close-to-star functions, Int. J. Math. Anal. (Ruse) 7 (2013), no. 17-20, 957-964.
21. Yavuz Duman, E., Kahramaner, Y., and Polatoglu, Y., On a subclass of harmonic mappings, Acta Universitatis Apulensis, 34 (2013), 7-16.
22. Yavuz Duman, E., Polatoglu, Y., Kahramaner, Y., and Darus, M., Harmonic mappings for which second dilatation is Janowski functions, Mathematica Aeterna, 3 (8) (2013), 617 - 624.

23. M. Nunokawa, Yavuz Duman, E., Owa, S., Properties of functions concerned with Caratheodory functions, Annales Univarsitatis Maria Curie-Skodowska, 67 (2013), 33-41.

24. Mamoru Nunokawa, Yavuz Duman, E., Sokol, J., Cho, N.E., and Owa, S., Some first-order differential subordination, Journal of the Egyptian Mathematical Society, 22 (2014), 197-200.
 
Conference Proceedings

1. Polatoglu, Y., Sen, A., Yavuz, E., Ozkan, H.E., Mathematical infinity and relativism, III. National Symposium on Logic, Mathematics and Philosophy, MMF 2005, Foca, Izmir, Turkey, organized by Istanbul Kültür University, 269–275, ISBN: 9789756957738.

2. Nunokawa, M., Owa, S., Yavuz, E., A Note on certain analytic functions, International Short Joint Research Workshop, Study on Calculus Operators in Univalent Function Theory, 2007, Research Institute for Mathematical Sciences, Kyoto University (RIMS), Kyoto, Japan, No: 1538, 55–57, ISSN: 1880-2818.
3. Polatoglu, Y., Yavuz E., lambda-fractional close-to-convex functions, International Symposium on Geometric Function Theory and Applications, 2007, Istanbul Kültür University, Istanbul, Turkey, Proceeding Book, 175–181, ISBN: 9789756957929.
4. Yavuz, E., Harmonic univalent functions with Janowski starlike analytic part, International Short Joint Research Workshop, Study on Non-Analytic and Univalent Functions and Applications, 2008, Research Institute for Mathematical Sciences, Kyoto University (RIMS), Kyoto, Japan, No: 1626, 127–134, ISSN: 1880-2318 (Ph.D. thesis).
5. Yavuz, E., Polatoglu, Y., Some results on a subclass of p-valent starlike functions, International Symposium on New Development of Geometric Function Theory and Its Applications, GFTA 2008, Universiti Kebangsaan Malaysia, Kuala Lumpur, Malaysia, Proceeding Book, 265–272, ISBN: 9789675048326.
6. Polatoglu, Y., Yavuz Duman, E., Ozkan, H.E., Growth theorems for perturbated starlike log-harmonic mappings of complex order, International Symposium on Geometric Function Theory and Applications, GFTA 2009, “Lucian Blaga” University of Sibiu, Sibiu, Romania, General Mathematics, (4) 17 (2009), 185–193.
7. Polatoglu. Y., Yavuz Duman, E., Ozkan, H.E., On subclass of multivalent close-to-convex harmonic functions, International Conference on Theory and Applications of Mathematics and Informatics, ICTAMI 2009, “1 Decembrie 1918” University of Alba Iulia, Alba Iulia, Romania, Acta Universitatis Apulensis, Special Issue, 475– 482, ISSN: 1582-5329.
8. Polatoglu. Y., Ozkan, H.E., Yavuz Duman, E., Distortion properties of perturbed m-valent Janowski Starlike log-harmonic functions, International Conference on Theory and Applications of Mathematics and Informatics, ICTAMI 2009, “1 Decembrie 1918” University of Alba Iulia, Alba Iulia, Romania, Acta Universitatis Apulensis, Special Issue, 183–194, ISSN: 1582-5329.
9. Yavuz Duman, E., Polatoglu. Y.,Ozkan, H.E., Two point distortion theorems and Koebe domain under the Montel normalization for the subclass of starlike functions, International Symposium on Geometric Function Theory and Applications, GFTA 2011, Babes-Bolyai University, Cluj-Napoca, Romania, Proceeding Book, 82-85.
10. Yavuz Duman, E., Owa, S., Radius problems for inverse functions concerning with bi-univalent functions, International Short Joint Research Workshop, Some Inequalities Concerned with the Geometric Function Theory, 2014, Research Institute for Mathematical Sciences, Kyoto University (RIMS), Kyoto, Japan, No: 1878, 1-6.
 
Invited Talks 
1. Yavuz Duman, E., Some Distortion Theorems for Starlike Harmonic Functions, International Symposium on Geometric Function Theory and Applications, GFTA 2010, Institute of Mathematics and Informatics, Bulgarian Academy of Sciences, Sofia, Bulgaria, Fractional Calculus & Applied Analysis, (13) 5 (2010), 545–552.
2. Yavuz Duman, E., Some Distortion Theorems for Starlike Log-Harmonic Functions, International Short Joint Research Workshop, Applications of Convolutions in Geometric Function Theory, 2011, Research Institute for Mathematical Sciences, Kyoto University (RIMS), Kyoto, Japan, RIMS Kokyuroku 1772, 1-7, 2011-12.
3. Yavuz Duman, E., Polatoglu, Y., A Coefficient Inequality for Harmonic Mappings, Turkish-Japanese Joint Symposium on Function Theory and its Applications, FTA 2012, Istanbul Kultur University, Turkey.

4. Yavuz Duman, E., Owa, S., Notes on certain harmonic starlike Mappings, 9th International Symposium on Geometric Function Theory and Applications, GFTA 2013, 26-30 August, Isik University, Turkey, TWMS J. App. Eng. Math., 4 (1) (2014), 20-26.

 
Other Publications
1. Polatoglu, Y., Bolcal, M., Sen, A., Yavuz, E., Berberoglu, A., Ozkan, H., Complex Function Theory with Applications, Istanbul Kültür University Press, Istanbul, 2004, ISBN: 975-6957-47-6.

2. Polatoglu, Y., Sen, A., Caglar, M., Yavuz E., Univalent and Geometric Function Theory Seminar Notes (Editor), Istanbul Kültür University Press, Istanbul, 2006.

3. Yavuz, E., Cavusoglu, O., International Symposium on Geometric Function Theory and Applications Abstract Book (Editor), Istanbul Kültür University Press, Istanbul, 2007.
4. Yavuz Duman, E., International Symposium on Analysis and Theory of Functions Abstract Book (Editor), Istanbul Kültür University Press, Istanbul, 2009.
5. Yavuz Duman, E., Ozkan, H.E., International Summer School on Geometric Function Theory Lecture Notes (Editor), Istanbul Kültür University Press, Istanbul, 2010.
6. Yavuz Duman, E., Turkish-Japanese Joint Symposium on Function Theory and its Applications Abstract Book (Editor), Istanbul Kültür University Press, Istanbul, 2012.
7. Yavuz, E., 9th International Symposium on Geometric Function Theory and Applications Abstract Book (Editor), Istanbul Kültür University Press, Istanbul, 2013.
 
Citations
1. Zend, T., Gao, C., Wang Z.G., Some Properties of Certain Class of Analytic Functions Defined by Integral Operator, Journal of Huaihua University, 23 (11) (2007), 19–22.
2. Latha, S., Coefficient Inequalities for Certain Classes of Ruscheweyh Type Analytic Functions, JIPAM, Volume 9, Issue 2, Article 52 (2008), 5 pp.
3. Bulut, S., The generalization of the generalized Al-Oboudi differential operator, Applied Mathematics and Computation, 215 (2009), 1448–1455.
4. Frasin, B.A., New sufficient conditions for analytic and univalent functions, ACTA Universitatis Apulensis, 17 (2009), 61–67.
5. Frasin, B.A., New sufficient conditions for univalence, General Mathematics Vol. 17, No. 3 (2009), 91--98.
6. Wang, Z.G., Xu, N., Acu, M., Certain subclasses of multivalent analytic functions defined by multiplier transforms, Applied Mathematics and Computation, 216 (2010), 192–204.
7. Noor, K.I., Applications of certain operators to the classes related with generalized Janowski functions, Integral Transforms and Special Functions, (21) 8 (2010), 557-567.
8. Xiang, R.G., Wang, Z.G., Yuan, S.M., A Class of Multivalent Analytic Functions Involving the Dziok-Srivastava Operator, Studia Univ. ‘”BabesBolyai”, MATHEMATICA, Volume LV, Number 2 (2010), 225–237.
9. Noor, K.I., Raza, M., On a Class Related with Bounded Boundary and Bounded Radius Rotations Defined by Certain Integral Operator, European Journal of Applied Sciences, 2 (3) (2010), 134–139.
10. Sun, Y., KuangW.P, Wang, Z.G., Coefficient Inequalities for Certain Classes of Analytic Functions Involving Salagean Operator, Acta Universitatis Apulensis, 21 (2010), 105–112.
11. Raducanu, D., Orhan, H., Subclasses of Analytic Functions Defined by a Generalized Differential Operator, Int. Journal of Math. Analysis, 4 (1) (2010), 1 – 15.
12. Mohd, H.M., Darus, M., The Generalized Janowski Starlike and Close-to-Starlike Log-Harmonic Mappings, International Journal of Mathematics and Mathematical Sciences, Volume 2011 (2011), Article ID 356915, 8 pages, doi:10.1155/2011/356915.
13. Sun, Y., Kuang, W.P., Wang, Z.G., Darus, M., Further Properties of Certain Subclasses of Multivalent Analytic Functions, General Mathematics, Vol. 19, No. 2 (2011), 117–129.
14. Uyanik, N., Shiraishi, H., Owa S., Polatoglu, Y., Reciprocal classes of p-valently spirallike and p-valently Robertson functions, Journal of Inequalities and Applications 2011, 2011:61, doi:10.1186/1029-242X-2011-61.
15. Elrifai, E.A., Darwish, H.E., Ahmed, A.R., Some Properties of Certain Multivalent Analytic Functions Involving the Catas Operator, International Journal of Mathematics and Mathematical Sciences, Volume 2011, Article ID 752341, 25 pages, doi:10.1155/2011/752341.
16. Noor, K.I., Malik, S.N., On coefficient inequalities of functions associated with conic domains, Computers and Mathematics with Applications, Volume 62, Issue 5 (2011), 2209-2217.
17. Ram Reddy, T., Sharma, R.B. and Saroja, K., Coefficient Inequality for a Subclass of Pre Starlike Functions, Int. J. Contemp. Math. Sciences, Vol. 6 (2011), no. 45, 2223-2235.
18. Noor, K.I., Malik, S.N., On a Subclass of Starlike Univalent Functions, Middle-East Journal of Scientific Research, 7 (5) (2011), 769-777.
19. Mahzoon, H., Coefficient Inequalities for Classes of Uniformly Starlike and Convex Functions Defined by Generalized Ruscheweyh Operator, International Mathematical Forum, Vol. 6, no. 65 (2011), 3227-3234.
20. Noor, K.I., Yousaf, K., On Classes of Analytic Functions Related with GeneralizedJanowski Functions, World Applied Sciences Journal, 13 (Special Issue of Applied Math) (2011), 40-47.
21. Sun, Y., Kuang, W.P., Wang, Z.G., Properties for uniformly starlike and related functions under the Srivastava-Attiya operator, Applied Mathematics and Computation, 218 (2011) 3615–362.
22. Noor, K.I., Malik, S.W., On a Subclass of Quasi-Convex Univalent Functions, World Applied Sciences Journal 12 (12) (2011), 2202-2209.
23. Arif, M., Noor, K.I., Raza, M., Haq, W., Some Properties of a Generalized Class of Analytic Functions Related with Janowski Functions, Volume 2012, Article ID 279843, 11 pages, doi:10.1155/2012/279843.
24. Arif, M., Mustafa, S., Khan, K., On a Subclass of Analytic Functions Related with Janowski Functions, Life Science Journal 9(4) (2012), 3756-3762.